I apologize for not keeping up on here...my days have been full of doctors appointments, tests and blood work. I finally saw an internist (specialist) this week, and it seems like (hopefully) he has an idea of what's been going on with me. I'm on heavy duty water pills (which suck because I have to stay off my lithium because of them), but we need to get the water weight off because my feet and legs are bruising...and I'm starting to have trouble walking. The doc thinks it's either one of two things:
a) something is wrong with my kidneys and/or liver (most likely due to the lithium)
b) a combination of the medications I was on (mostly Seroquel and the Lithium)
So.....I definitely still feel awful, but I hope we are at least on the path of getting a diagnosis, and in the meantime hopefully I will get rid of all this water weight! I'm hoping to shrink before everyone's eyes! :)
Anyways, that's why I haven't been on here much. I have some ideas for new posts, and as soon as I can sit up without my feet elevated for a while (we should have got a laptop!) I'll type them up. Unfortunately medications used for mental illnesses are strong and body-altering, and can have serious consequences. Keep your fingers crossed for me! :)
Ps-I've invited some people from some of my Facebook Bipolar groups, so if it's your first time reading, welcome, and please feel free to join in with your opinions and comments! :) Maybe you have experienced serious complications from your medications? We all need to stick together and educate!!
"If you are a true Bipolar you know it is a beautiful curse and tragic blessing, but still wouldn't wish it on your worst enemy."